PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Abstract and Applied Analysis
Volume
2013
Article Title
On the Existence and Stability of Periodic Solutions for a Nonlinear Neutral Functional Differential Equation
List of Authors
  • Yueding Yuan
Article ID
175479
Article Type
Research Article
No. of Pages
8 Pages
Corresponding Author
Zhiming Guo
Additional Authors

Invoice Details

Invoice Issue Date
24 May 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$